# SDR USAA002072

- Difficulty date: December 6, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 2 INCHES, BS 1141, STRINGER 5AL.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01.  (M)
